# SDR DXTA200500974

- Difficulty date: September 17, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 750
- Aircraft serial: 7500126
- Aircraft time: 4,701 hours, 2,937 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Loose
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED UNDER 80 KTS DUE TO SEVERE VIBRATION FROM NOSEWHEEL.  INSPECTED BOTH NOSE WHEELS AND TIRES, FOUND LEFT WHEEL LOOSE.  REMOVED BOTH WHEELS, CHECKED BALANCE, BALANCE CHECKS GOOD.  REINSTALLED BOTH NOSE WHEELS AND RETORQUED WHEELS.  INSPECTED WHEEL WELL AND NOSE DOORS.  NO DEFECTS.  WORK DONE IAW CH 32-41-01 OF THE 750 MM.
